skip to Main Content

Please note that this is just a preview of a school assignment posted on our website by one of our clients. If you need assistance with this question too, please click on the Learn More button at the bottom of the page to get started.

Another potentially detrimental health effect related to smoking that has implications for care of older adults is the potential for altering the effects of medications. Interactions can occur in people who smoke or use nicotine products (including smokeless tobacco) and in people who have recently quit smoking. Interactions can be due directly to the physiologic effects of nicotine or they may be caused by the hydrocarbons in tobacco smoke, which can affect hepatic metabolism of some medications.
Identify 2 medications affected by nicotine. What changes can it cause? How would you address this with your clients?
300 words with 3 references within the last 5 years. Location is Texas in the USA

Get Help Today

Struggling with this particular assignment? Learn how our team of professional writers can help you today.

Leave a Reply

Your email address will not be published. Required fields are marked *